Toggle Main Menu Toggle Search

Open Access padlockePrints

Testing the unit root hypothesis against TAR nonlinearity with STAR-based tests

Lookup NU author(s): Professor Robert Sollis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Sollis R

Publication type: Article

Publication status: Published

Journal: Economics Letters

Year: 2011

Volume: 112

Issue: 1

Pages: 19-22

Print publication date: 29/03/2011

ISSN (print): 0165-1765

ISSN (electronic): 1873-7374

Publisher: Elsevier BV


DOI: 10.1016/j.econlet.2011.03.008


Altmetrics provided by Altmetric